Top answers from doctors based on your search:
Disclaimer

bleeding lutera

A 20-year-old female asked:
Dr. Karen Jones
37 years experience Obstetrics and Gynecology
Keep taking the pill: When a woman starts taking birth control pills it is common to have break through bleeding off and on the first 2 cycles. If the irregular bleeding i ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 22-year-old female asked:
Dr. Jayshree Chander
31 years experience Holistic Medicine
Yes: Yes, it is normal for the menses to change a bit in duration or quantity of bleeding after starting oral contraceptives. There is no need to worry. Pl ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Asha Kamnani
43 years experience Obstetrics and Gynecology
Possible: Breakthrough bleeding after 1.5 years of the same BCP is not common. Your new activity of mountain cycling can change your metabolism and your hormone ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Bryan Kurtz
A Verified Doctor answered
A US doctor answered Learn more
Maybe: it might help, but the problem is it can take 6-8 months for the Depo to get completely out of your system. you may need a few months of birth contro ... Read More
2
2 thanks
A 16-year-old female asked:
Dr. Geoffrey Tyson
39 years experience Pain Management
See your doctor: I would suggest you get back in to see the doctor who prescribed the lutera. Could be a drug effect or something else.
A 19-year-old female asked:
Dr. Paula Hillard
44 years experience Obstetrics and Gynecology
Probably: Breakthrough bleeding is common in first 1-3 mos after starting the pill, even if you take it perfectly. Continue to take regularly. Be sure to prote ... Read More
A 19-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
It may be: it may be your period, but it is more likely "breakthrough bleeding" that is Lutera induced.
1
1 thank
A 21-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Unprotected?: If you are having unprotected sexual intercourse: get a prenancy test. If your cycles are late: get a pregnancy test. Time to consider BC pills PLUS c ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Allison Urrutia
14 years experience Obstetrics and Gynecology
Ovulation on OCPs: I generally recommend using a back up method of birth control the first month. After that, if used correctly, your chances of ovulation are less. Perf ... Read More
A 21-year-old female asked:
Dr. John Rhoades
48 years experience Family Medicine
Below: You start them either on the first day of your period or the Sunday after your period starts. You have 21 pills of one color and 7 of another color. T ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month